# SDR QXEA2014062800547

- Difficulty date: June 28, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 26,481 hours, 27,159 cycles
- Engine: Pwc PW150A
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Actuator Valve
- Part number: 7288091
- Part serial: 898
- Condition: Failed
- Location: Fuel System
- Part time: 4,720 hours, 4,989 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT 14000 FT TO FL 220,  NR 1 AND 2 FUEL TEMP ON ED TURNED RED, RAN EAC.  TURNED AUX PUMPS ON BRINGS TEMP DOWN BUT WENT RIGHT BACK UP WHEN AUX  PUMPS TURNED OFF BOTH FUEL TEMPS RED ON GROUND WITH AUX PUMPS RUNNING  BOTH TEMPS DID NOT EXCEED 74 DEGREES C, HAD BOTH AUX PUMPS  RUNNING FOR DURATION OF DESCENT APPROXIMATELY AND LANDING.  RETURNED TO FIELD, LANDING UNEVENTFUL.  R & R FUEL HEATER THERMO ACTUATOR  VALVE ON NR 1 AND NR 2 ENGINES IAW MM TASK 73-11-05-000-801 AND 73-11-05-400-801 ALSO COMPLIED  WITH MCN 67365-01 AND HS 73-0039 AND RIL 84-73-001.  OPS AND LEAK CHECKS GOOD.  RETURNED TO SERVICE.
